Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Frequent cough and cold. X-ray showed allergic bronchitis. Prescribed Allegra. Want other medicine

sir namaste, my sister(23yrs) was suffered with infection in lungs in 2009 and used DOTS for 6 months. she cured, but recently from 6 months onwards she is getting cough and cold frequently. After some tests & X-rays doctor diagnosed it as allergic bronchitis and suggested Allegra120 daily 1 tab.But there is no change in her condition. Please advice other medicines for her to recover from allergic bronchitis and cough. thanking you sir.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Your sister took DOTS that means she has recovered completely from tuberculosis,It is possible to have allergic reaction and to develop hypersensitive lungs just like asthma if she gets breathing difficulty also along with cough and cold.
Kindly get PFT(Lung Function Test) and Allergy test if required.
Anti allergy treatment she is already taking. This would be unethical to advise any medicines without proper examination. This not a forum to get prescription.
Please consult your treating physician
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor